# SDR SIMA2024061804007

- Difficulty date: June 4, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N768RD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000230
- Aircraft time: 18,679 hours, 18,074 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 17065118003
- Condition: Corroded
- Location: Frms 76-77 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRWC E041431 FUSELAGE STGR 29R CORRODED BETWEEN FRAMES 76/77. (MAJOR REPAIR) (LEVEL 2 CORROSION). REMOVED AND REPLACED STGR 29R BETWEEN FRAMES 76/77 IAW EMB 170 SRM 51-40-08.
